# SDR 99ZZZX3043

- Difficulty date: June 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N206AZ
- Make and model: Bell 206L-3
- Aircraft serial: 51007
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 206075607103
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 30 hours
- Component: 5101A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYRO BALL SPINS FREELY AND RESTS INVERTED AFTER BEING CAGED.  REF:  MCN 126.  REMOVED AND REPLACED.
